# SDR DALA2015111206904

- Difficulty date: November 11, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 38,801 hours, 25,965 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Support
- Condition: Cracked
- Location: Slat Drive
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SLAT DRIVE, AFT SUPPORT CRACKED AT BEARING ASSY LOWER FASTNER HOLES.  REMOVED RT SLAT DRIVE ASSY.
